Alert archive / Indiana / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 105, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at May 1, 2012, 7:04 PM EDT for Greene County, Monroe County, Owen County, Indiana. It was in force for 30 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 1, 2012, 7:04 PM EDT (23:04 UTC)
- Expired
- May 1, 2012, 7:34 PM EDT
- In force
- 30 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Greene County, IN, Monroe County, IN, Owen County, IN
The radar
The Indianapolis radar (KIND), 64 km from the middle of the area, began a volume at 23:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 1, 7:08 PM EDT | HAIL 1 | 7 S Spencer, IN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 1, 3:01 PM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 11.1 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 660 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 123 m²/s²
- 0-3 km storm-relative helicity
- 138 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
488
WUUS53 KIND 012304
SVRIND
INC055-105-119-012345-
/O.NEW.KIND.SV.W.0105.120501T2304Z-120501T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
704 PM EDT TUE MAY 1 2012
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN GREENE COUNTY IN SOUTHWEST INDIANA...
MONROE COUNTY IN SOUTH CENTRAL INDIANA...
SOUTHERN OWEN COUNTY IN WEST CENTRAL INDIANA...
* UNTIL 745 PM EDT
* AT 659 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED 9 MILES NORTHEAST OF BLOOMFIELD...OR 16 MILES
WEST OF BLOOMINGTON...AND MOVING NORTHEAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
BLOOMINGTON...
ELLETTSVILLE...
STINESVILLE...
WHITEHALL...
INDIANA UNIVERSITY...
WOODVILLE HILLS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3918 8695 3935 8663 3934 8663 3934 8655
3913 8637 3911 8637 3902 8680
TIME...MOT...LOC 2304Z 246DEG 29KT 3913 8677
WIND...HAIL <50MPH 1.00IN
$$
77/TDUD2 follow-up statements
653
WWUS53 KIND 012321
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
721 PM EDT TUE MAY 1 2012
INC055-012331-
/O.CAN.KIND.SV.W.0105.000000T0000Z-120501T2345Z/
GREENE-
721 PM EDT TUE MAY 1 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GREENE COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3914 8667 3922 8674 3935 8663 3934 8663
3934 8655 3913 8637 3911 8637
TIME...MOT...LOC 2321Z 248DEG 31KT 3920 8660
$$
INC105-119-012345-
/O.CON.KIND.SV.W.0105.000000T0000Z-120501T2345Z/
MONROE-OWEN-
721 PM EDT TUE MAY 1 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
MONROE AND SOUTHEASTERN OWEN COUNTIES UNTIL 745 PM EDT...
AT 716 PM EDT...TRAINED WEATHER SPOTTERS REPORTED A THUNDERSTORM
PRODUCING QUARTER SIZE HAIL 7 MILES SOUTH OF SPENCER. AT 721
PM...THIS STORM WAS LOCATED 7 MILES WEST OF BLOOMINGTON...MOVING
EAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
BLOOMINGTON AND INDIANA UNIVERSITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 3914 8667 3922 8674 3935 8663 3934 8663
3934 8655 3913 8637 3911 8637
TIME...MOT...LOC 2321Z 248DEG 31KT 3920 8660
WIND...HAIL <50MPH 1.00IN
$$
HOMANN/RYAN891
WWUS53 KIND 012334
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
734 PM EDT TUE MAY 1 2012
INC105-119-012344-
/O.CAN.KIND.SV.W.0105.000000T0000Z-120501T2345Z/
MONROE-OWEN-
734 PM EDT TUE MAY 1 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MONROE AND
SOUTHEASTERN OWEN COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER SMALL HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM.
IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL 10 PM EDT.
LAT...LON 3914 8667 3922 8674 3935 8663 3934 8663
3934 8655 3913 8637 3911 8637
TIME...MOT...LOC 2334Z 248DEG 31KT 3924 8646
$$
77/TDUDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 1, 6:20 PM EDT, 44 minutes earlier.
Area forecast discussion, May 1, 6:20 PM EDT, 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 620 PM EDT TUE MAY 1 2012 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 340 PM EDT TUE MAY 1 2012 A WELL DEFINED MCV AND A WARM FRONT WILL PUSH THROUGH THE AREA LATE THIS AFTERNOON AND EARLY THIS EVENING...WITH THUNDERSTORMS...SOME POTENTIALLY SEVERE...ASSOCIATED WITH IT. BROAD SOUTHWEST FLOW WILL KEEP A WARM MOIST UNSTABLE AIR MASS ACROSS THE AREA TOMORROW INTO EARLY TOMORROW EVENING...AND A SUBTLE SHORTWAVE ALOFT MAY SPARK SOME THUNDERSTORMS AS A RESULT. AFTER A BRIEF BREAK FROM THUNDERSTORM POTENTIAL THURSDAY...THUNDERSTORMS WILL BE POSSIBLE FOR THE LATTER PART OF THE WEEK THROUGH THE WEEKEND...AS SEVERAL DISTURBANCES ROUND THE FRINGES OF UPPER LEVEL RIDGING TO OUR SOUTH. && .NEAR TERM /THIS AFTERNOON AND TONIGHT/... ISSUED AT 340 PM EDT TUE MAY 1 2012 REDEVELOPING THUNDERSTORMS ASSOCIATED WITH MCV...INCLUDING SOME SEVERE STORMS ANCHORED ALONG THE WARM FRONT ACROSS THE SOUTHERN FORECAST AREA...WILL MOVE QUICKLY THROUGH THE EASTERN/SOUTHEASTERN PORTIONS OF THE AREA LATE THIS AFTERNOON. ANY AND ALL SEVERE THREATS...INCLUDING TORNADOES...WILL BE POSSIBLE THROUGH EARLY EVENING. AFTER THESE STORMS CLEAR THE AREA...CANNOT RULE OUT ISOLATED ADDITIONAL STORMS...BUT CHANCES ARE LOW. SOME FORM OF IMPACT FROM AMPLE LOW LEVEL MOISTURE IS EXPECTED LATE TONIGHT INTO EARLY TOMORROW MORNING...EITHER STRATUS OR FOG. IF SKIES CAN CLEAR AND WINDS ARE SLIGHTLY LESS THAN THE 4-6KT EXPECTED...DENSE FOG MAY BE A THREAT AGAIN...ESPECIALLY WITH PRECONDITIONING IN THE FORM OF AMPLE RAINFALL ACROSS MUCH OF THE AREA TODAY. WILL INCLUDE AREAS OF FOG IN THE FORECAST FOR LATE TONIGHT AND ALLOW EVENING SHIFT TO REFINE AS MESOSCALE DETAILS BECOME MORE APPARENT LATE. WARM SIDE OF GUIDANCE LOOKS GOOD TONIGHT COMPARED TO UPSTREAM MINS...OWING TO HIGH DEWPOINTS AND CONTINUED CLOUD COVER OR FOG LATE. && .SHORT TERM /WEDNESDAY THROUGH FRIDAY/... ISSUED AT 340 PM EDT TUE MAY 1 2012 WARM UNSTABLE AIRMASS TO REMAIN IN PLACE TOMORROW IN BROAD SOUTHWEST FLOW. WHILE LITTLE IN THE WAY OF LOW LEVEL TRIGGER MECHANISMS WILL EXIST BEYOND THE POSSIBILITY OF RESIDUAL OUTFLOW BOUNDARIES...A SUBTLE SHORTWAVE MAY SKIRT THE NORTHERN PORTION OF THE AREA IN THE AFTERNOON AND EARLY EVENING...AND WILL INSERT SLIGHT CHANCE TO LOW CHANCE POPS IN CENTRAL AND NORTHERN AREAS THROUGH EARLY TOMORROW EVENING. WEAK TO MIDDLING SHEAR SHOULD LIMIT ANY SEVERE THREAT TO PULSE TYPE STORMS...AND DAY 2 OUTLOOK AGREES WITH THIS. A COLD FRONT WILL APPROACH LATE THURSDAY NIGHT INTO FRIDAY...WITH ADDITIONAL THUNDERSTORM OPPORTUNITIES ACCOMPANYING IT. ON TEMPS...MOST OF GUIDANCE APPEARS A BIT COOL BASED ON LOW LEVEL THICKNESS AND 850 TEMP PROGS. WARM MAV LOOKS BETTER AND WAS LEANED ON HEAVILY. && .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... ISSUED AT 212 PM EDT TUE MAY 1 2012 WEAK FRONTAL BOUNDARY IS EXPECTED TO LINGER THROUGH THE OHIO VALLEY AND INDIANA DURING THIS PERIOD WHILE THE GFS HINTS AT RIDGING ALOFT. GFS FAILS TO INDICATE ANY ORGANIZED SHORT WAVE PASSING THROUGH THE RIDGING ALOFT...THUS CONFIDENCE IN POPS IS LOW...PARTICULARLY IN THE FIRST PART OF THE FORECAST PERIOD WHERE BROAD...BUT WEAK HIGH PRESSURE LOOKS TO BE SET UP ACROSS DIXIE...THE OHIO VALLEY AND THE WESTERN GREAT LAKES. FOR NOW HAVE STUCK WITH THE VERY LOW CHANCE POPS VIA ALLBLEND...BUT WOULD NOT BE SURPRISED WITH A TREND TOWARD A DRIER FORECAST AS LITTLE FORCING APPEARS AVAILABLE. && .AVIATION /DISCUSSION FOR THE 020000Z TAF ISSUANCE/... ISSUED AT 620 PM EDT TUE MAY 1 2012 BOUNDARY CREATING TSRA NEAR KIND AT THE MOMENT SHOULD SHIFT NORTH BY VALID TIME TAKING MOST OF THE TSRA WITH IT. CANNOT RULE OUT ADDITIONAL TSRA BUT COVERAGE WILL BE TOO LOW TO MENTION IN TAF. WINDS SHOULD COME AROUND TO SOUTHWEST AT KIND AFTER BOUNDARY MOVES NORTH NEAR VALID TIME. MEANWHILE SUPERCELL SOUTHWEST OF KLAF LOOKS TO REMAIN SOUTH OF THE AIRPORT...BUT IT MAY BE CLOSE ENOUGH TO INCLUDE A VCTS MENTION THERE. OTHER SITES SHOULD REMAIN TSRA FREE THIS EVENING. MVFR CEILINGS AT KLAF SHOULD LIFT NORTH OF THE AREA EARLY IN THE PERIOD. OTHERWISE EXPECT VFR CEILINGS THIS EVENING THEN SCATTERED CLOUDS OVERNIGHT AT THE TAF SITES. WITH RECENT RAINS BELIEVE THAT FOG WILL DEVELOP. WILL INCLUDE LOW END MVFR FOG. DID NOT GO LOWER THAN MVFR THOUGH AS WINDS LOOK TO STAY UP. HOWEVER IF WINDS DECREASE MORE THAN EXPECTED...IFR FOG MAY RESULT. ANY FOG WILL BURN OFF BY 14-15Z WEDNESDAY. WINDS WILL BECOME GUSTY OUT OF THE SOUTHWEST WITH GUSTS NEAR 25KT POSSIBLE. ADDITIONAL TSRA MAY DEVELOP WEDNESDAY AFTERNOON...BUT COVERAGE AND TIMING ARE TOO UNCERTAIN TO MENTION IN TAFS. && .IND WATCHES/WARNINGS/ADVISORIES...NONE. && SYNOPSIS...NIELD NEAR TERM...NIELD SHORT TERM...NIELD LONG TERM....PUMA AVIATION...50
Hazardous weather outlook, May 1, 9:42 AM EDT, 9 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 942 AM EDT TUE MAY 1 2012 INZ021-028>031-035>049-051>057-060>065-067>072-021345- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 942 AM EDT TUE MAY 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: THUNDERSTORMS TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE WEATHER TODAY. HAZARDS: THUNDERSTORMS...WITH DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES POSSIBLE. TIMING: SCATTERED THUNDERSTORMS EXPECTED TODAY AND TONIGHT. DISCUSSION: A FRONT WILL STALL ACROSS INDIANA TODAY. SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP TODAY AND TONIGHT AS SEVERAL UPPER LEVEL DISTURBANCES MOVE ACROSS THE AREA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. OUTLOOK: THUNDERSTORMS ARE POSSIBLE AT TIMES STARTING THURSDAY NIGHT AND LASTING THROUGH NEXT MONDAY. WE ARE NOT EXPECTING ANY OUTBREAKS OF SEVERE WEATHER AT THIS TIME. DISCUSSION: AN UPPER RIDGE WILL BRIEFLY STRENGTHEN INTO THE AREA ALLOWING A BRIEF RESPITE FROM STORM CHANCES WEDNESDAY AND THURSDAY. A FRONTAL BOUNDARY ALONG WITH SEVERAL UPPER LEVEL DISTURBANCES MOVING ACROSS IT WILL IMPACT CENTRAL INDIANA ONCE AGAIN STARTING THURSDAY NIGHT AND LASTING THROUGH EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE POSSIBLE TODAY AND TONIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) NIELD
In the hours before
Local storm report, May 1, 6:42 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
642 PM EDT TUE MAY 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0641 PM HAIL 4 S COVINGTON 40.08N 87.39W
05/01/2012 M1.00 INCH FOUNTAIN IN EMERGENCY MNGR
&&
EVENT NUMBER IND1200223
ELBLocal storm report, May 1, 6:50 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
650 PM EDT TUE MAY 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM HAIL CROTHERSVILLE 38.80N 85.84W
05/01/2012 M0.50 INCH JACKSON IN PUBLIC
&&
EVENT NUMBER IND1200224
ELBLocal storm report, May 1, 6:53 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
653 PM EDT TUE MAY 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM HAIL VEEDERSBURG 40.11N 87.26W
05/01/2012 M1.00 INCH FOUNTAIN IN PUBLIC
&&
EVENT NUMBER IND1200225
ELBLocal storm report, May 1, 6:56 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
656 PM EDT TUE MAY 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM HAIL 2 N VEEDERSBURG 40.14N 87.26W
05/01/2012 M0.25 INCH FOUNTAIN IN TRAINED SPOTTER
&&
EVENT NUMBER IND1200226
ELBLocal storm report, May 1, 6:58 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
658 PM EDT TUE MAY 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0657 PM TORNADO 2 E YEDDO 40.01N 87.22W
05/01/2012 FOUNTAIN IN AMATEUR RADIO
&&
EVENT NUMBER IND1200227
ELBLocal storm report, May 1, 7:04 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
704 PM EDT TUE MAY 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HAIL NORTH SALEM 39.86N 86.64W
05/01/2012 M0.75 INCH HENDRICKS IN TRAINED SPOTTER
&&
EVENT NUMBER IND1200228
ELBThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 1, 6:02 AM EDT | Dense Fog Advisory | IND | Bartholomew, Brown, Clay, Daviess, Decatur, Greene and 19 more | 4 hr |
| May 1, 2:58 PM EDT | Severe Thunderstorm Warning | IND | Brown, Monroe, Morgan | 47 min |
| May 1, 3:22 PM EDT | Tornado Warning | IND | Bartholomew, Brown | 23 min |
| May 1, 3:42 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown | 48 min |
| May 1, 3:54 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Decatur, Rush, Shelby | 36 min |
| May 1, 4:03 PM EDT | Areal Flood Advisory | IND | Hamilton, Hancock, Johnson, Madison, Marion, Morgan and 1 more | 3 hr |
| May 1, 4:13 PM EDT | Severe Thunderstorm Warning | IND | Hancock, Henry, Johnson, Marion, Rush, Shelby | 47 min |
| May 1, 4:17 PM EDT | Severe Thunderstorm Warning | IND | Hancock, Henry, Madison, Randolph | 43 min |
| May 1, 4:20 PM EDT | Severe Thunderstorm Warning | IND | Decatur, Rush, Shelby | 25 min |
| May 1, 4:29 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Decatur, Shelby | 16 min |
| May 1, 4:48 PM EDT | Severe Thunderstorm Warning | IND | Henry, Rush | 25 min |
| May 1, 4:51 PM EDT | Severe Thunderstorm Warning | IND | Randolph | 39 min |
| May 1, 4:56 PM EDT | Severe Thunderstorm Warning | IND | Greene, Lawrence, Martin, Monroe | 34 min |
| May 1, 5:20 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Johnson, Morgan | 40 min |
| May 1, 5:21 PM EDT | Severe Thunderstorm Warning | IND | Jackson, Lawrence | 24 min |
| May 1, 5:31 PM EDT | Tornado Warning | IND | Jackson, Lawrence | 29 min |
| May 1, 5:32 PM EDT | Severe Thunderstorm Warning | IND | Morgan | 21 min |
| May 1, 5:46 PM EDT | Severe Thunderstorm Warning | IND | Jackson | 29 min |
| May 1, 6:08 PM EDT | Severe Thunderstorm Warning | IND | Jackson, Jennings | 26 min |
| May 1, 6:16 PM EDT | Tornado Warning | IND | Fountain, Vermillion, Warren | 44 min |
| May 1, 6:49 PM EDT | Tornado Warning | IND | Fountain, Montgomery | 41 min |
| May 1, 6:57 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Marion | 36 min |
| May 1, 7:07 PM EDT | Areal Flood Advisory | IND | Hendricks, Marion | 5 hr |
| May 1, 7:08 PM EDT | Severe Thunderstorm Warning | IND | Daviess, Knox | 28 min |
| May 1, 7:29 PM EDT | Tornado Warning | IND | Boone, Montgomery | 46 min |
| May 1, 7:39 PM EDT | Severe Thunderstorm Warning | IND | Brown, Johnson, Monroe, Morgan | 51 min |
| May 1, 7:54 PM EDT | Tornado Warning | IND | Brown | 19 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.